Mothering Forum banner

1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
I didn't really know where else to go.
I started nuvaring in January (around the 8th of the month).
I left it in for the 3 weeks, took it out for a week, had no period, and then put it back in on day 7 of the ring-free week.
Then 1 hr after it was in, I had a very different period. Started with red colored.. then quickly to brown within 2 hr. And usually because I have adenomyosis I bleed heavily during my periods, my doctor recommended nuvaring to make them lighter.
So my period still lasted as long as it normally would it just hurt differently? Not better or worse.
I know this is a forum for moms, and I am a mom., but my youngest is 8.
I have my tubes tied, and I was just worried that something was off/wrong with my side effects.--- first one being the whole period thing being wierd..
second one is that when i first put it in on jan 8 i noticed a day later I was very nauseous, like when I was pregnant, and very headachy.
The nausea lasted all day and gravol didn't help too much.
I then noticed it go away fully by 2 weeks. (it would come n go). I could barely eat the first 3 days.
This month (feb) it caused the same feeling, only It felt like only nausea, no headaches.
DOES THIS EVER go away?
Should I stop doing this or talk to a dr?
I dunno.
 
1 - 1 of 1 Posts
Top